Special
adapted basis in Osc^3 M
Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_1999_29_3a_7,
author = {I.
\v{C}omi\'c},
title = {Special
adapted basis in {Osc^3} {M}},
journal = {Novi Sad Journal of Mathematics},
pages = {79-88},
year = {1999},
volume = {29},
number = {3},
url = {http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_7/}
}
I. Čomić. Special adapted basis in Osc^3 M. Novi Sad Journal of Mathematics, Tome 29 (1999) no. 3. http://geodesic.mathdoc.fr/item/NSJOM_1999_29_3a_7/